Applied Mathematics

Vol.5 No.21(2014), Paper ID 52113, 7 pages

DOI:10.4236/am.2014.521313

 

The Stability of Highly Pathogenic Avian Influenza Epidemic Model with Saturated Contact Rate

 

Shuqin Che, Yakui Xue, Likang Ma

 

Department of Mathematics, North University of China, Taiyuan, China
Department of Mathematics, North University of China, Taiyuan, China
Jinxi Industries Group Co., Ltd., Taiyuan, China

 

Copyright © 2014 Shuqin Che, Yakui Xue, Likang Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Che, S. , Xue, Y. and Ma, L. (2014) The Stability of Highly Pathogenic Avian Influenza Epidemic Model with Saturated Contact Rate. Applied Mathematics, 5, 3365-3371. doi: 10.4236/am.2014.521313.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.